# SDR CA140217009

- Difficulty date: February 15, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 55,636 hours
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Ecu
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN)  DURING CLIMB, THE NR 1 ENGINE REVERTED TO MANUAL AND THE CREW LOST TORQUE INDICATION ON THE LT ENGINE.  THE CREW ELECTED TO RETURNED TO THE AIRPORT. UPON TROUBLESHOOTING MAINTENANCE CHECKED THE NR 1 ECU- ENGINE CONTROL UNIT, FOR FAULT CODES.  NONE WERE PRESENT.  ACFT GROUND RUN, COULD NOT FAULT NR 1 EEC.  DUE TO THE PREVIOUS HISTORY OF SIMILAR INTERMITTENT FAULTS AGAINST THIS EEC/ECU AS PRECAUTIONARY MAINTENANCE REPLACED THE EEC/ECU IAW EMM 72-01-10.  GROUND RUN AND OPS TRIM CHECKS COMPLETED OK.  ACFT- AFH 55892.05, AFC 69478.  ENGINE CONTROL UNIT, TSN 36222.11 HRS, 41420 CYC, TSR 2161.34 HRS, 2649 CYC, TSO 36222.11 HRS, 41420 CYC.
